MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT

WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT
Catalog Number 8065990941
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Conjunctivitis (1784); Corneal Edema (1791)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The event report for this file was received from the chinese health authority.A non-healthcare professional reported that the corneal flaps were created in both eyes.The planned flap thickness was one hundred ten microns however, midway through the system scan, it was found to be an epithelial flap.The flap was repositioned with a different patient interface, but the same issue occurred midway through the system scan and the procedure was terminated.The surgery was rescheduled.The bandage contact lens was placed.On further examination, it was noted that conjunctival congestion and mild corneal epithelial edema, no other obvious abnormalities observed in right eye of the patient.The fellow eye was clear and no other obvious abnormalities observed.
 
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
The event report for this file was received from (b)(6).A non-healthcare professional reported that the corneal flaps were created in both eyes.The planned flap thickness was one hundred ten microns however, midway through the system scan, it was found to be an epithelial flap.The flap was repositioned with a different patient interface, but the same issue occurred midway through the system scan and the procedure was terminated.The surgery was rescheduled.The bandage contact lens was placed.On further examination, it was noted that conjunctival congestion and mild corneal epithelial edema, no other obvious abnormalities observed in right eye of the patient.The fellow eye was clear and no other obvious abnormalities observed.New information was received via follow-up from company representative that the same complaint details were captured in the file id (b)(4).Hence this file id (b)(4) to be cancelled and all the information and documents will be moved to the file id (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in b.5., h.2., h.11., this is a duplicate of manufacturer report number 3003288808-2026-00093.No additional reports will be filed on this report number 3003288808-2026-00093.Any additional information that is received will be reported in manufacturer report number 3003288808-2026-00076.The manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT FS200 FEMTOSECOND LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24334015
Report Number3003288808-2026-00093
Device Sequence Number11990662
Product Code GEX
UDI-Device Identifier00380659909412
UDI-Public(01)00380659909412(17)410803(11)210803(10)1417X3
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065990941
Device Lot Number1417X3
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/18/2026
Date Device Manufactured08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown